# SDR USAA001723

- Difficulty date: September 29, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N928VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48131
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C-1, SKIN CRACKED, 3 EACH CRACKS, 1 INCH, 1 INCH AND .75 INCH, STA 1095 LONGERONS 3LT AND 4LT.  CUT OUT DAMAGE, INSTALLED DOUBLER AND PLUGS PER SRM 53-04 FIG 27 PAGE 143.  (X)
